Alert archive / Minnesota / Wind Chill Advisories in 2014

Wind Chill Advisory 12, NWS Sioux Falls, SD

February 1, 20147 counties in Minnesota; Brookings County, South Dakota; Clay County, Dickinson County, Iowa

NWS Sioux Falls, SD issued this wind chill advisory at Feb 1, 2014, 2:43 PM CST for 7 counties in Minnesota; Brookings County, South Dakota; Clay County, Dickinson County, Iowa. It took effect at Feb 1, 2014, 9:00 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 1, 2014, 2:43 PM CST (20:43 UTC)
In effect from
Feb 1, 2014, 9:00 PM CST
Expired
Feb 2, 2014, 9:00 AM CST
In force
12 hr
Issued by
NWS Sioux Falls, SD

Counties Clay County, IA, Dickinson County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Brookings County, SD

The radar

The Sioux Falls radar (KFSD), 88 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.7 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2014-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2014-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1168 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WWUS43 KFSD 012043
WSWFSD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
243 PM CST SAT FEB 1 2014

IAZ003-014-MNZ071-072-080-081-089-090-097-SDZ040-020445-
/O.NEW.KFSD.WC.Y.0012.140202T0300Z-140202T1500Z/
DICKINSON-CLAY-LINCOLN-LYON-MURRAY-COTTONWOOD-NOBLES-JACKSON-
PIPESTONE-BROOKINGS-
INCLUDING THE CITIES OF...SPIRIT LAKE...MILFORD...ARNOLDS PARK...
SPENCER...TYLER...HENDRICKS...LAKE BENTON...IVANHOE...MARSHALL...
SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON...
JACKSON...LAKEFIELD...PIPESTONE...BROOKINGS
243 PM CST SAT FEB 1 2014

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CST SUNDAY. 

* WIND AND VISIBILITY...WEST TO NORTHWESTERLY WINDS GENERALLY AROUND
  10 MPH.

* WIND CHILL VALUES...WIND CHILL VALUES WILL DROP INTO THE 20 BELOW
  TO 25 BELOW ZERO RANGE FOR MUCH OF THE NIGHT INTO EARLY SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD
TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN.
THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER
FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS
SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED.

&&

$$
3 follow-up statements
829 
WWUS43 KFSD 020331
WSWFSD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
931 PM CST SAT FEB 1 2014

IAZ003-014-MNZ071-072-080-081-089-090-097-SDZ040-021145-
/O.CON.KFSD.WC.Y.0012.000000T0000Z-140202T1500Z/
DICKINSON-CLAY-LINCOLN-LYON-MURRAY-COTTONWOOD-NOBLES-JACKSON-
PIPESTONE-BROOKINGS-
INCLUDING THE CITIES OF...SPIRIT LAKE...MILFORD...ARNOLDS PARK...
SPENCER...TYLER...HENDRICKS...LAKE BENTON...IVANHOE...MARSHALL...
SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON...
JACKSON...LAKEFIELD...PIPESTONE...BROOKINGS
931 PM CST SAT FEB 1 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WIND AND VISIBILITY...WEST TO NORTHWESTERLY WINDS GENERALLY 
  AROUND 10 MPH. 

* WIND CHILL VALUES...WIND CHILL VALUES WILL DROP INTO THE 20 
  BELOW TO 25 BELOW ZERO RANGE FOR MUCH OF THE NIGHT INTO EARLY 
  SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD
TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED
SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO
OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO
VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL
EXPOSED SKIN IS COVERED.

&&

$$

CHAPMAN
868 
WWUS43 KFSD 020929
WSWFSD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
329 AM CST SUN FEB 2 2014

MNZ071-072-SDZ040-021030-
/O.CAN.KFSD.WC.Y.0012.000000T0000Z-140202T1500Z/
LINCOLN-LYON-BROOKINGS-
INCLUDING THE CITIES OF...TYLER...HENDRICKS...LAKE BENTON...
IVANHOE...MARSHALL...BROOKINGS
329 AM CST SUN FEB 2 2014

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS CANCELLED THE
WIND CHILL ADVISORY. 

TEMPERATURES HAVE NOT COOLED AS MUCH AS PREVIOUSLY EXPECTED EARLY
THIS MORNING. THUS WIND CHILL READINGS SHOULD LARGELY REMAIN IN THE
SINGLE DIGITS AND TEENS BELOW ZERO THROUGH THE EARLY MORNING HOURS.

$$

IAZ003-014-MNZ080-081-089-090-097-021500-
/O.CON.KFSD.WC.Y.0012.000000T0000Z-140202T1500Z/
DICKINSON-CLAY-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-
INCLUDING THE CITIES OF...SPIRIT LAKE...MILFORD...ARNOLDS PARK...
SPENCER...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...
WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE
329 AM CST SUN FEB 2 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WIND AND VISIBILITY...WEST WINDS WILL AVERAGE 5 TO 10 MPH. 

* WIND CHILL VALUES...WIND CHILL VALUES WILL RANGE FROM 15 BELOW TO
  25 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD
TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN.
THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER
FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS
SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED.

&&

$$
857 
WWUS43 KFSD 021458
WSWFSD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
858 AM CST SUN FEB 2 2014


IAZ003-014-MNZ080-081-089-090-097-021600-
/O.EXP.KFSD.WC.Y.0012.000000T0000Z-140202T1500Z/
DICKINSON-CLAY-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-
INCLUDING THE CITIES OF...SPIRIT LAKE...MILFORD...ARNOLDS PARK...
SPENCER...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...
WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE
858 AM CST SUN FEB 2 2014

...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE AS READINGS HAVE
RISEN ABOVE CRITERIA. WIND CHILL VALUES IN THE SINGLE DIGITS AND
TEENS BELOW ZERO WILL CONTINUE THROUGH MID MORNING...BEFORE RISING
ABOVE ZERO THIS AFTERNOON.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this wind chill advisory went out at Feb 1, 11:14 AM CST, 3 hours 29 minutes earlier.

Area forecast discussion, Feb 1, 11:14 AM CST, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1114 AM CST SAT FEB 1 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 336 AM CST SAT FEB 1 2014

ONGOING SNOWFALL IN OUR SOUTHEAST AND SUBSEQUENT TEMPERATURE TRENDS
ARE MAIN FOCUS FOR THE NEXT 24 HOURS. AS OF 09Z...SNOW IS CONFINED
TO OUR EXTREME SOUTHEAST SD/NORTHEAST NE/NORTHWEST IA COUNTIES...WITH
PERHAPS JUST A FEW FLURRIES FROM LIGHT ECHOES SEEN FARTHER NORTHWEST
TOWARD SIOUX FALLS AND INTO SOUTHWEST MN WHERE CEILINGS ARE STILL
LARGELY 6KFT OR HIGHER. BACK EDGE OF PRECIP MAKING STEADY PROGRESS
EASTWARD THROUGH EASTERN NEBRASKA...AND ANTICIPATE ANY POTENTIAL FOR
LIGHT ACCUMULATIONS WILL BE EAST OF OUR CWA BY 14Z-15Z. WIDESPREAD
CLOUD COVER SHOULD FOLLOW SUIT WITH AT LEAST PARTIAL CLEARING BEHIND
THE DEPARTING WAVE. SHOULD SEE SOME STRATOCU DEVELOPMENT AS COLD AIR
SETTLES IN THIS AFTERNOON/EARLY EVENING...AND SOME FORECAST SOUNDINGS
SHOW POTENTIAL FOR A FEW FLURRIES WITH THIS MOISTURE LAYER IN THE
FAVORED TEMPERATURE RANGE...BUT CONFIDENCE IN ANY FLURRY DEVELOPMENT
IS LOW SO HAVE NOT INCLUDED AT THIS TIME.

COLD FRONT HAS PUSHED THROUGH WESTERN 1/3 OF THE CWA...AND JUST
STARTING TO SEE EFFECTS OF COLD ADVECTION AT K9V9 AND KHON AT 09Z.
FRONT EXPECTED TO BE NEAR I-29 BY 12Z AND EAST OF THE CWA BY 16Z-17Z.
COLD ADVECTION CONTINUES ACROSS THE CWA THROUGH THE DAY...STRONGEST
IN THE WEST THIS MORNING AND EAST THROUGHOUT THE AFTERNOON. THUS
ANTICIPATE EARLY MORNING HIGHS IN THE WEST WITH SOME STEADYING THERE
IN THE AFTERNOON...WHILE SOUTHEAST AREAS COULD STILL SEE READINGS
CLIMB A FEW DEGREES YET PRIOR TO 18Z...FOLLOWED BY THE FALLING TEMPS
IN THE AFTERNOON. NORTHWEST WINDS WILL BECOME GUSTY WITH POST-FRONTAL
MIXING...THOUGH ONLY TOPPING OUT 25 TO 30 MPH MOST AREAS. WITH FAIRLY
LIGHT SNOWFALL ACCUMULATIONS FROM THE EARLY MORNING...DO NOT EXPECT
THE WINDS WILL CAUSE ANY VISIBILITY ISSUES IN BLOWING SNOW...THOUGH
SOME DRIFTING CERTAINLY POSSIBLE IN OPEN AREAS.

TEMPERATURES WILL CONTINUE TO FALL THROUGH THE NIGHT...WITH WINDS
BECOMING FAIRLY LIGHT AS SURFACE RIDGE MOVES IN. STILL ENOUGH WIND IN
OUR NORTHEAST TO PUSH WIND CHILL VALUES INTO 20S BELOW ZERO AS TEMPS
DROP BELOW ZERO LATE TONIGHT. AFTER COORDINATION WITH NEIGHBORING
OFFICES...OPTED TO HOLD OFF ON ANY WIND CHILL HEADLINES FOR NOW...BUT
WILL CONTINUE MENTION IN THE HWO THIS MORNING.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 336 AM CST SAT FEB 1 2014

SUNDAY AND SUNDAY NIGHT SHOULD BE PRETTY CLEAR AS HIGH PRESSURE OVER
THE AREA MOVES SLOWLY EAST. MONDAY WILL SEE CLOUDS INCREASE AS SHORT
WAVES IN WEAKLY SPLIT FLOW APPROACH FROM THE WEST SOUTHWEST.
TEMPERATURES SHOULD DO SOME WARMING AND ON BOTH DAYS SHOULD BE
FAIRLY CLOSE TO NORMAL. IN FACT...THE PATTERN APPEARS TO BE
UNDERGOING A REAL CHANGE WHICH WILL MODIFY THE WILD TEMPERATURE
SWINGS WE HAVE HAD MUCH OF THE WINTER. THIS WOULD MEAN LESS OF THE
EXTREME COLD PERIODS AND NONE OF THOSE BRIEF BALMY INTERLUDES FOR A
WHILE. STILL...WE ARE LIKELY TO GET SOME PERIODS OF FRIGID WIND
CHILL DURING THE COMING WEEK BEHIND THE TUESDAY WAVES...AFTER THEY
PRODUCE AREAS OF LIGHT SNOW...ESPECIALLY IN THE SOUTHERN PART OF OUR
AREA. IT JUST WILL NOT BE AS BAD AS A COUPLE OF OUR RECENT EPISODES.
WEDNESDAY SHOULD BE OUR COLDEST DAY WITH SOME FRIGID WIND CHILLS
LIKELY NORTH AND EAST FROM TUESDAY NIGHT THROUGH THURSDAY MORNING.
CANADIAN HIGH PRESSURE WILL BE MOVING TOWARD AND INTO THE AREA
DURING THAT TIME AND THE WEATHER SHOULD BE DRY.

THE NEXT POSSIBLE SYMPTOM OF THE PATTERN CHANGE COULD BE A CHANCE OF
A MORE SIGNIFICANT SNOW SYSTEM...AS FAR AS ACCUMULATIONS GO THAT IS.
THIS WOULD COME NEAR THE END OF THE FORECAST PERIOD LATE NEXT
WEEK...OR POSSIBLY THE FOLLOWING WEEKEND. THE GFS FAILS TO DIG
DEVELOPING WESTERN TROUGH VERY MUCH AND SHOWS LITTLE EXCITEMENT. THE
EC AND GEM ARE MORE INTERESTING...THOUGH THE EC APPROACHES A BROAD
SYSTEM BY FRIDAY WITH MEAGER THERMAL CONTRAST AND NOT TOO MUCH SNOW
POTENTIAL. THE GEM/CANADIAN THROUGH H144 SHOWS MORE POTENTIAL BUT
THE LATER TIME STEPS OF THIS MODEL HAVE BEEN UNAVAILABLE SO FAR
TONIGHT. WILL GO FOR A FAIRLY LOW CHANCE OF SNOW AT THIS TIME FOR
FRIDAY AND FRIDAY NIGHT. IN ANY EVENT...WARMING AT THE END OF THE
WEEK FROM THE MIDWEEK COLD WILL PROBABLY BE MODEST. THE GFS WITH ITS
LACK OF DIGGING WOULD INDICATE BETTER WARMING BUT FEEL HERE THAT
THIS SOLUTION IS LESS LIKELY THAN THE OTHERS TO VERIFY. WOULD NOT BE
SURPRISED TO SEE IT TREND TO THE BETTER DIGGING SOLUTION THIS TIME
TOMORROW.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1107 AM CST SAT FEB 1 2014

GENERALLY EXPECTING VFR CONDITIONS THROUGH THE PERIOD. COULD STILL
SEE SOME STRATOCU DEVELOPMENT IN THE MVFR RANGE...BUT NOT SEEING
ANYTHING OUT THERE YET. THUS REMOVED THE TEMPO GROUPS...BUT WILL
CONTINUE TO MONITOR THROUGH THE AFTERNOON. ANY LOWER CLOUDS WILL
QUICKLY DISSIPATE BY SUNSET. OTHERWISE...NORTHWESTERLY WINDS GUSTING
TO AROUND 25 KTS WILL CONTINUE THROUGH THIS AFTERNOON...BEFORE
DISSIPATING TONIGHT.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...JH
LONG TERM...
AVIATION...CHENARD
Hazardous weather outlook, Feb 1, 6:44 AM CST, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
0644 AM CST SAT FEB 01 2014

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-021200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
0644 AM CST SAT FEB 01 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

WINTER WEATHER...
COLDER AIR MOVING INTO THE AREA WILL COMBINE WITH EXPECTED WINDS
TO BRING WIND CHILLS TO BELOW ZERO TONIGHT INTO EARLY SUNDAY
MORNING. WIND CHILLS MAY DIP TO A LITTLE COLDER THAN 20 BELOW
ZERO IN SOUTHWEST MINNESOTA...WEST TO BROOKINGS SOUTH
DAKOTA...AND SOUTH TO SPIRIT LAKE IOWA LATE TONIGHT INTO EARLY
SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE FROM EXTREME SOUTHEAST
SOUTH DAKOTA AND NORTHEAST NEBRASKA...THROUGH MUCH OF NORTHWEST
IOWA MONDAY NIGHT INTO TUESDAY NIGHT. THE SNOW WILL BE FOLLOWED
BY ANOTHER ROUND OF COLD AIR...WITH BITTERLY COLD WIND CHILLS
POSSIBLE IN AREAS ALONG AND EAST OF THE JAMES RIVER VALLEY
TUESDAY NIGHT INTO THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Feb 1, 10:18 AM CST, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1018 AM CST SAT FEB 1 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             WAKEFIELD               42.27N 96.87W
02/01/2014  M1.4 INCH        DIXON              NE   COOP OBSERVER

            COOP OBSERVER STATION WAKEFIELD /WAKN1/ SNOW
            DURATION 24 HOURS

0900 AM     SNOW             1 NNE PETERSON          42.93N 95.33W
02/01/2014  M1.0 INCH        CLAY               IA   COOP OBSERVER

            COOP OBSERVER STATION PETERSON /PTRI4/ SNOW
            DURATION 24 HOURS

0600 AM     SNOW             1 WSW SERGEANT BLUFF    42.40N 96.38W
02/01/2014  M1.0 INCH        WOODBURY           IA   COOP OBSERVER

            COOP OBSERVER STATION ANG BASE /SXGI4/ SNOW
            DURATION 24 HOURS

0552 AM     SNOW             1 W SERGEANT BLUFF      42.40N 96.38W
02/01/2014  M0.5 INCH        WOODBURY           IA   ASOS

            ASOS STATION SIOUX GATEWAY AIRPORT /SUX/
            SNOW DURATION 24 HOURS

0700 AM     SNOW             ORANGE CITY             43.00N 96.05W
02/01/2014  M0.4 INCH        SIOUX              IA   COOP OBSERVER

            COOP OBSERVER STATION ORANGE CITY /ORCI4/
            SNOW DURATION 24 HOURS

0800 AM     SNOW             4 NNE BATTLE CREEK      42.37N 95.57W
02/01/2014  M0.4 INCH        IDA                IA   COOP OBSERVER

            COOP OBSERVER STATION BATTLE CREEK 3NE
            /BTLI4/ SNOW DURATION 24 HOURS

0830 AM     SNOW             6 NNE ELK POINT         42.76N 96.65W
02/01/2014  M0.4 INCH        UNION              SD   COCORAHS

            COCORAHS STATION 2 W WESTFIELD /7227C/ SNOW
            DURATION 24 HOURS

0700 AM     SNOW             2 SSW GAYVILLE          42.86N 97.18W
02/01/2014  M0.3 INCH        YANKTON            SD   COCORAHS

            COCORAHS STATION 2 SSW GAYVILLE /7133C/ SNOW
            DURATION 24 HOURS

0800 AM     SNOW             2 S ORANGE CITY         42.97N 96.06W
02/01/2014  M0.3 INCH        SIOUX              IA   COCORAHS

            COCORAHS STATION 2 S ORANGE CITY /3445V/
            SNOW DURATION 24 HOURS

0700 AM     SNOW             SHELDON                 43.18N 95.85W
02/01/2014  M0.2 INCH        O'BRIEN            IA   COOP OBSERVER

            COOP OBSERVER STATION SHELDON /SHDI4/ SNOW
            DURATION 24 HOURS

0800 AM     SNOW             TYNDALL                 42.99N 97.86W
02/01/2014  M0.1 INCH        BON HOMME          SD   COOP OBSERVER

            COOP OBSERVER STATION TYNDALL /TYNS2/ SNOW
            DURATION 24 HOURS

&&

NWS SIOUX FALLS SD
IRIS SYSTEM

Nearby

Wind Chill Advisories in Minnesota, 2014Wind Chill Advisories in Iowa, 2014Wind Chill Advisories in South Dakota, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.